Search the Community
Showing results for tags 'dosages'.
Found 2 results
_______________________ Link to Alto's comment _______________________ I have noticed pros and cons in this forum from people who have used various music therapies for their withdrawal symptoms. I think I can help people to understand how their ears are affected by their medication and why they suffer from ear damage during and after withdrawal. My personal experience is less with drugs than with illnesses caused by drugs, such as the terrible reaction to a typhoid shot that nearly stopped my breathing, especially when the doctor suggested I drink some whiskey to feel better. I had chronic fatigue syndrome for 8 years; the prescribed Zoloft created such a frightening mental event that I quickly stopped taking it. In 1997, our 16-year-old dyslexic and substance-abusing son and I were cured of all our symptoms within 10 days of treatment with the Tomatis Method, a binaural exposure to gently amplified, filtered music. A week later, Daniel lost his healing and became severely psychotic. A few weeks later, he was diagnosed as hopelessly schizophrenic. His family doctor and I worked together to get him off all the drugs he was given in a psychiatric hospital, which included Ativan, lorazepam, perphenazine, risperidone, haloperidol, and possibly others. After three years, I had titrated his remaining drug, Risperdal, to 0.25 mg. Later, I found that even that amount could harm his ears. Daniel was schizophrenic for 10 years, during which time I made some observations about his fluctuating cognition. No one paid attention to me. In 2006, Daniel reached out for my headphones. In an inspired moment, I recalled something about Tomatis thinking the right ear is more important so I put a wad of Kleenex under the left earpiece of the headphones for Daniel's daily 2 hours of listening. I called that technique "Focused Listening." I had accidentally set up a controlled experiment that had stunning implications. Within four weeks, my husband suggested we withdraw his tiny dose of Risperdal. In a couple of days, Daniel lost all his schizophrenia symptoms. But his addictions emerged. When his addictions to alcohol and cannabis, plus some unintended LSD, made him psychotic two years later, he resumed Focused Listening. When I gave him the 0.25 dose of Risperdal, he became severely schizophrenic, but I was afraid to withdraw it. That year, I did the research to find out how music focused on his right ear could change his behavior. I gradually put together my unique observations with discoveries of other researchers and realized that Daniel's fluctuating cognition in schizophrenia was a severe form of his ADD as a dyslexic. He was displaying two minutes of left-brain influence followed by two minutes of right-brain influence; during schizophrenia, he had no left-brain dominance. The degree of left-brain dominance defines the spectrum of mental illnesses and they are caused by audio deficits in one ear or the other or both ears. My innovative music therapy was making him more left-brained; it was restoring left-brain dominance. I quickly saw that in Daniel and in all of us that the left-brain has to dominate the right-brain for normal processes of learning and memory and reason and rational speech to occur. The higher frequencies of sound contain more energy. Listening to violin music corrects sound-deprivation in the brain. I studied neurology on my own to be able to explain how right-ear stimulation could produce left-brain dominance in the integrative processes of the cerebral hemispheres. Tomatis's teaching about the anatomy and neurology of the ear in The Ear and the Voice was essential because it corrects standard neurology texts in regard to the neural pathways of communication (ear to brain to larynx). During his recovery, Daniel passed through lesser forms of identifiable "mental" illness in a specific order, all of which were cured in succession by his Focused Listening. Once again, he did not regain left-brain dominance fully until his even smaller dosage, 0.0625 mg Risperdal, was withdrawn. Over the next 8 years, Daniel remained left-brain dominant and defeated most of his addictions. But, following his younger brother's massive left-brain stroke, his use of cannabis escalated against a background the previous summer of occasional "partying" that had included amphetamine. He became schizophrenic again early in 2016. This time, he resumed Focused Listening with only a little supervision and on no medication. He recovered his left-brain dominance in half the time of his 2008 recovery. When I met Altostrata at another site, she mentioned data posted by SSRI withdrawal sufferers for research purposes. In that data, I recognized the spectrum of symptoms our family members had suffered from dyslexia, chronic fatigue syndrome, schizophrenia, and during Daniel's recovery from schizophrenia. Music had completely healed or greatly improved all of those symptoms, but my monaural method worked better for some conditions than a binaural method and for a solid, neurological reason. I analyzed the data from the standpoint of my neurological paradigm and from my learning about the music therapies of Tomatis and of Guy Bérard. Bérard identified the specific audio deficits that cause suicidal depression that usually occur in the left ear and he healed 97.7% of his 235 suicidal patients. My work builds on the work of Tomatis and corrects and expands on the work of both those otolaryngologists. You can read my analysis of the SSRI withdrawal syndrome data, which I will edit for length so it can be uploaded here, gratis to members. Not only do I think Focused Listening could be supportive in withdrawal; I think it could help with the underlying problem for which medication was initially prescribed. You can find more information about Focused Listening at http://www.northernlightbooks.ca/mental-health-through-music/focused-listening/
Im ahmed i live in UAE, i have been stuck with lyrica for more than a year and took high doses up to 900mg a day with short intervals. Now i am trying to control on 600 max a day sometimes i weaken and take 750 or 900 yet rarely. I have felt WD symptoms when i tried cold turkey and when strong reduction from 900 to 300. Its not nice..i believe it created some anxiety for me. Anyways i read most reviews and the tapering seems good and i want to stop it eventually. Thing is in uae we the doses 300 150 and 75mgs only and no liquid solution. The tapering method i read says 10%..can i get help wit this one? And i would like understand i am.not an epileptic patient yet i worry if i might have a seizure while stopping this..does tht happen. I took this medication for a long time but not consistently until the past year and few months. Id like someone to comfort me with this cause my anxiety triggers mostly about the buzzing sensations, fainting, seizure, some weakness, but not regularly. I have good days and some bad days. Thank you for reading